# SDR CA001207004

- Difficulty date: July 22, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Angle
- Part number: 85310055
- Condition: Cracked
- Location: Uplock Actuator
- Part time: 24,260 hours, 27,423 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH A LOUD THUMP NOISE WAS HEARD AFTER THE LANDING GEAR WAS SELECTED DOWN. INSPECTION FOUND NOSE LANDING GEAR UPLOCK ACTUATOR ATTACHES CRACKED. AIRCRAFT REPAIRED AND RETURNED TO SERVICE.REPAIRED IN ACCORDANCE WITH THE RD8-53-582. WEB 8510056 PIVOT FLOOR ALSO CRACKED.
